MathSciNet Relay Station
MathSciNet bibliographic data
MR684494 (84k:03117) 03D65
Kierstead, David P. Syntax and semantics in higher-type recursion theory. Trans. Amer. Math. Soc. 276 (1983), no. 1, 67–105.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement